Facebook Pixel
EmpowHER Guest

Taking Plan B after 72 hours??

By Anonymous October 2, 2012 - 9:31pm
Rate This

I need advice/help--I had unprotected sex on Sept 16th,which was the very last day of my period(very little to no bleeding)no birth control was used due to certain reasons, he did that inside. I went and got Plan B on Sept 19th. It was about 80 hours after. I've been reading that most females that have taken Plan B started bleeding or started their periods after taking it--I have had neither one. So no bleeding, I've been getting headaches that started a week after the incident, bloated and sometimes sick to my stomach. Could I be pregnant? What is the percentage that Plan B worked 80 hours afterwards? When should I take a pregnancy test? Should there have been some sort of bleeding after taking it? Please I will appreciate any advice or insight.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  According to Plan B, the sooner you take it the better it works.  When taken as directed, within 72 hours after unprotected sex.  Most women experience a light or heavy bleeding, after taking Plan B.  You might need to wait and take a pregnancy test when your period is due. 

Here are some resources for you

Sexual Health 101



October 3, 2012 - 4:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.